# SDR DXTA2013092505518

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N892QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 6,908 hours, 4,897 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE LT BRAKES FEEL "SPONGY" HAVE TO BE PRESSED ALMOST TO THE FLOOR BEFORE ADEQUATE BRAKING IS ACHIEVED.  OPERATED BRAKES SEVERAL TIMES AND TAXIED ACFT AROUND. FOUND PILOTS SIDE LEFT BRAKE TO BE FUNCTIONING CORRECTLY.  BRAKES APPLIED EVENLY, PRESSURES WERE GOOD.  NO DEFECTS NOTED AT THIS TIME.  ALL WORK DONE IAW MM 32-40-51,  OK FOR CONTINUED SERVICE.  COULD NOT DUPLICATE.
